Connexion utilisateur

Mega-epibenthic diversity off Terre Adelie (Antarctica) in relation to disturbance

TitreMega-epibenthic diversity off Terre Adelie (Antarctica) in relation to disturbance
Type de publicationJournal Article
Year of Publication2007
AuteursGutt, J, Koubbi, P, Eleaume, M
JournalPolar Biology
Volume30
Pagination1323–1329
ISSN0722-4060
URLhttp://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord&UT=WOS:000248812800013
DOI10.1007/s00300-007-0293-z